# SDR JJBA2021008043011

- Difficulty date: July 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 37,494 hours, 24,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ENTRY, LOWER BEAM CORRODED (LEVEL 3). LOWER BEAM REPLACED.
